# SDR HEEA966509

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N352TT
- Make and model: Bolkms BO105S
- Aircraft serial: S59
- System (JASC): 2435 · Starter-Generator
- Part: Stator
- Part number: 230321825
- Condition: Defective
- Location: Start/Gen
- Component: 23032027
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR WOULD NOT PUT OUT ANY VOLTAGE WITH THIS STATOR INSTALLED.
